# SDR SIMA200714010

- Difficulty date: May 20, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 6,662 hours, 5,784 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 149002
- Part serial: 8005701
- Condition: Failed
- Location: Zone 700
- Part time: 6,662 hours, 5,784 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SPOILER FAIL CAUTION MESSAGE AND SPOILER OPEN INDICATION ON CLIMB-OUT THROUGH 10,000 FEET.  REMOVED AND REPLACED RIGHT WING OUTBOARD PROXIMITY SENSOR IAW EMB AMM 27-63-04.  OPERATIONAL CHECKED GOOD, RETURNED AIRCRAFT TO SERVICE.
